# SDR REXA2017011400048

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 18,712 hours, 18,602 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME SMELL COMING FROM PACKS WHILE APU RUNNING. PERFORMED OPS TEST ON LT/RT PACKS IAW AMM 21-51-00, AND INSPECTED THE CABIN/FLIGHT DECK FOR FUEL SMELL, NO FUEL SMELL NOTED. A/C OK FOR SVC.
